# SDR CA980317004

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Rivets
- Condition: Sheared
- Location: Rt Nac Bracket
- Part time: 18,462 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RIGHT HAND NACELLE SURGE DAMPER ATTACH BRACKET RIVETS SHEARED.  AIRCRAFT TT:  18,688 HOURS.
